Avatar universal
Pet's Name
I an underactive thyroid. I am 45. T started taking Alli because thyroid medicne is not working. I started having oily orange stool. Is that a bad sign or normal?


This discussion is related to Orange oil substance with stool.
Cancel
2 Answers
Page 1 of 1
Avatar universal
Did your Endocrinologist tell you your medication isn't working?  If it isn't then they would change the dosage knowing how imperative it is to have your thyroid functioning at 100%.  I have hypothyroidism, and if you think weight gain is a big problem with this, it's not.  You may gain up to 10 pounds and that's it.  Don't expect that losing weight is a sign that your medication is working, because this won't happen. Only blood work can tell the doctor if it's working.  I would check the Alli for side effects where your stool is concerned, and be aware that Alli is very bad for your liver.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I agree with Mammo 100 percent.  I might add that, Charla, if you want to lose weight, the best way is to increase activity level to where you break a sweat every day, increase protein intake, reduce carbs, and drink lots of water before you meals, and no snacks, no sodas, no deserts.  Make a graph chart, so you can plot your weight loss, and when you reach a goal, treat yourself to a new blouse or shoes.  Those diet supplements do not work.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
168348 tn?1379360675
Blank
ChitChatNine
Avatar n tn
Blank
cnoevl21
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
NeedSomeHelp456